advertisement
Question
Posted by: Shelby | 2009/12/07

Cramps in Legs

Hi Doctor,

I don' t know if I am in the right forum. I am breastfeeding my second child and have bad cramps in my legs. My calcium supplement ran out and I wonder if the cramps are not because of that. During the pregnancy I also had cramps. I try to swim twice a week, but feel worse afterwards and struggle to walk. It is as if my hip and knee joints also ache. Could it be lack of calcium because of the breastfeeding? Or can it be an after affect of the spinal anaesthetic?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Cramps would not be related to the spinal anaesthetic. Most of the time the cause is not known, but take your calcium supplement again and see if this helps.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/12/09

Cramps would not be related to the spinal anaesthetic. Most of the time the cause is not known, but take your calcium supplement again and see if this helps.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement